Header

UZH-Logo

Maintenance Infos

On (α,a)-convex functions


Matkowski, Janusz; Pycia, Marek (1995). On (α,a)-convex functions. Archiv der Mathematik, 64(2):132-138.

Statistics

Citations

Dimensions.ai Metrics
7 citations in Web of Science®
4 citations in Scopus®
5 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 08 Jun 2018
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > General Mathematics
Uncontrolled Keywords:Convex function
Language:English
Date:February 1995
Deposited On:08 Jun 2018 09:31
Last Modified:31 Jul 2020 01:51
Publisher:Springer
ISSN:0003-889X
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/BF01196632

Download

Closed Access: Download allowed only for UZH members

Content: Published Version
Filetype: PDF - Registered users only
Size: 415kB
View at publisher